Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
The Pure and Applied Mathematics
Journal Basic Information
Journal DOI :
Korea Society of Mathematical Education
Editor in Chief :
Volume & Issues
Volume 15, Issue 4 - Nov 2008
Volume 15, Issue 3 - Aug 2008
Volume 15, Issue 2 - May 2008
Volume 15, Issue 1 - Feb 2008
Selecting the target year
NULL BERTRAND CURVES IN A LORENTZ MANIFOLD
Jin, Dae-Ho ;
The Pure and Applied Mathematics, volume 15, issue 3, 2008, Pages 209~215
The purpose of this paper is to study the geometry of null Bertrand curves in a Lorentz manifold.
NONPARAMETRIC MINIMAL SURFACE AND HARMONIC MAPPING
Jun, Sook-Heui ;
The Pure and Applied Mathematics, volume 15, issue 3, 2008, Pages 217~220
In this paper, we investigate the harmonic mappings that arise in connection with Scherk's surface and helicoid.
RESULTS ON STRONG GENERALIZED NEIGHBORHOOD SPACES
Min, Won-Keun ;
The Pure and Applied Mathematics, volume 15, issue 3, 2008, Pages 221~227
We introduce and study the new concepts of interior and closure operators on strong generalized neighborhood spaces. Also we introduce and investigate the concept of sgn-continuity on SGNS.
REPRESENTATION ALGORITHMS IN SOME FREE GROUPS
Choi, Su-Jeong ;
The Pure and Applied Mathematics, volume 15, issue 3, 2008, Pages 229~243
This paper is intended to clarify and verify two representation algorithms computing representations of elements of free groups generated by two linear fractional transformations. Moreover in practice some parts of the two algorithms are modified for computational efficiency. In particular the justification of the algorithms has been rigorously done by showing how both algorithms work correctly and efficiently according to inputs with some properties of the two linear fractional transformations.
CONTROLLABILITY OF SEMILINEAR NEUTRAL FUNCTIONAL DIFFERENTIAL EVOLUTION EQUATIONS WITH NONLOCAL CONDITIONS
Kwun, Young-Chel ; Park, So-Hyun ; Park, Dong-Gun ; Park, Jong-Seo ;
The Pure and Applied Mathematics, volume 15, issue 3, 2008, Pages 245~257
In this paper, we find the sufficient conditions of controllability of semi-linear neutral functional differential evolution equations with non local conditions using by fractional power of operators and Sadovskii's fixed point theorem.
JORDAN DERIVATIONS OF SEMIPRIME RINGS AND NONCOMMUTATIVE BANACH ALGEBRAS, II
Kim, Byung-Do ;
The Pure and Applied Mathematics, volume 15, issue 3, 2008, Pages 259~296
Let A be a noncommutative Banach algebra. Suppose there exists a continuous linear Jordan derivation D : A
A such that
rad(A) or [D(x),x]
rad(A) for all x
A. In this case, we have D(A)
Lee, Kyoung-Ja ; So, Keum-Sook ; Bang, Keum-Seong ;
The Pure and Applied Mathematics, volume 15, issue 3, 2008, Pages 297~308
The notions of vague BCK/BCI-algebras and vague ideals are introduced, and their properties are investigated. Conditions for a vague set to be a vague ideal are provided. Characterizations of a vague ideal are established.
CENTRAL HILBERT ALGEBRAS
Jun, Young-Bae ; Park, Chul-Hwan ;
The Pure and Applied Mathematics, volume 15, issue 3, 2008, Pages 309~313
The notion of central Hilbert algebras and central deductive systems is introduced, and related properties are investigated. We show that the central part of a Hilbert algebra is a deductive system. Conditions for a subset of a Hilbert algebra to be a deductive system are given. Conditions for a subalgebra of a Hilbert algebra to be a deductive system are provided.
-STIELTJES EXTENSION OF THE BOCHNER, DUNFORD, PETTIS AND MCSHANE INTEGRALS
Park, Chun-Kee ; Oh, Mee-Na ;
The Pure and Applied Mathematics, volume 15, issue 3, 2008, Pages 315~327
In this paper we introduce the concepts of
-McShane-Stieltjes integrals of Banach-valued functions using the
-Stieltjes integral of real-valued functions and investigate their properties.
HOPF BIFURCATION PROPERTIES OF HOLLING TYPE PREDATOR-PREY SYSTEMS
Shin, Seong-A ;
The Pure and Applied Mathematics, volume 15, issue 3, 2008, Pages 329~342
There have been many experimental and observational evidences which indicate the predator response to prey density needs not always monotone increasing as in the classical predator-prey models in population dynamics. Holling type functional response depicts situations in which sufficiently large number of the prey species increases their ability to defend or disguise themselves from the predator. In this paper we investigated the stability and instability property for a Holling type predator-prey system of a generalized form. Hopf type bifurcation properties of the non-diffusive system and the diffusion effects on instability and bifurcation values are studied.
THE AP-DENJOY INTEGRAL OF BANACH-VALUED FUNCTIONS
Park, Jae-Myung ; Kim, Byung-Moo ; Kim, Young-Kuk ;
The Pure and Applied Mathematics, volume 15, issue 3, 2008, Pages 343~351
In this paper, we define the Denjoy and ap-Denjoy integrals of Banach-valued functions, and we investigate some properties of these two integrals. In particular, we show that a Denjoy integrable function is ap-Denjoy integrable.